Could someone suggest a cream for burns from a laser around the bikini line?

I have about three or four spots that look like dark spots. I would post photos but you can't really see anything. I just would like to find some type of cream to help them.

Doctor Answers 3

Burns after laser assisted hair removal.

I am sorry to learn of your problem. I would first recommend following up with physician who performed were supervised treatment. Without a photograph it is not possible to make a recommendation for treatment. I would suggest consulting with expert has extensive experience treating problems after laser surgery if you are not able to obtain satisfactory information from your doctor.


Nashville Oculoplastic Surgeon
4.8 out of 5 stars 41 reviews

Laser Hair Removal Burns

This needs skin lightening and to avoid any future laser treatments at this time. Topical products will not effectively treat this condition. Please go to an expert. Best, Dr. Emer

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 167 reviews

Brown spots on bikini line after laser

Thanks for your question. These areas may be some post inflammatory hyperpigmentation. This would be a good cream to use and you can order it online at ZO SkinHealth website. It's $80. I suggest you order direct from the manufacturer for assurance of best quality. Best, Lisa Vuich, MD
Brightamax™ Non-Hydroquinone Non-Facial Skin Brightening Crème 75 mL / 2.5 Fl. Oz.
A full body treatment formulated to help reduce skin discoloration and even skin tone. Benefits
  • Skin brightening properties
  • Antioxidants help protect and defend the skin against environmental stressors
  • Soothes and helps reduce appearance of redness
  • Helps to hydrate the skin



Lisa Vuich, MD
Nashua Physician
4.7 out of 5 stars 10 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.